# SDR UALA2012120607057

- Difficulty date: December 4, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 301 RBL 60 CREASE BEAM INNER CORD ANGLE HAS CORROSION.  INSTALLED NEW CORD ANGLE IAW DWS141N8422 AND SRM 51-40-02.
